# SDR MALA020348

- Difficulty date: June 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 9,454 hours, 9,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y-CHECK IN CWA,  CARGO CENTER AISLE SEAT TRACK BLO HAS CORROSION ON SIDE AT APPROXIMATELY STA 637.  MAINTENANCE BLENDED OUT CORROSION IAW 51-70-40.  REF: 409 #140132 FOR DETAILS.  A/C RELEASE DATE IS 06/13/2002.
